# SDR AALA202503250113

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 31,618 hours, 15,220 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: HG2030BE04
- Part serial: 56084339
- Condition: Faulty
- Location: Zone 100
- Part time: 14,204 hours, 5,883 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER DEPARTING JFK WE GOT A FAULT RELATED TO ADR 2.  AFTER TROUBLE SHOOTING, AND NOT SURE EXACTLY WHAT WAS THE UNDERLYING ISSUEWE DIVERTED TO PIT. AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED #2 ADIRU IAW AMM 34-12-34.
